Computational Studies of Reaction-Diffusion Systems by Nonlinear Galerkin MethodReportar como inadecuado




Computational Studies of Reaction-Diffusion Systems by Nonlinear Galerkin Method - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

This article deals with the computational study of the nonlinear Galerkin method, which is the extension of commonly known Faedo-Galerkin method. The weak formulation of the method is derived and applied to the particular Scott-Wang-Showalter reaction-diffusion model concerning the problem of combustion of hydrocarbon gases. The proof of convergence of the method based on the method of compactness is introduced. Presented results of numerical simulations are composed of the computational study, where the nonlinear Galerkin method and Faedo-Galerkin method are compared for the problem with analytical solution and the numerical results of the Scott-Wang-Showalter model in 1D.

KEYWORDS

Nonlinear Galerkin Method; Scott-Wang-Showalter Model; Compactness Method

Cite this paper

M. Kolář -Computational Studies of Reaction-Diffusion Systems by Nonlinear Galerkin Method,- American Journal of Computational Mathematics, Vol. 3 No. 2, 2013, pp. 137-146. doi: 10.4236-ajcm.2013.32022.





Autor: Miroslav Kolář

Fuente: http://www.scirp.org/



DESCARGAR PDF




Documentos relacionados